# SDR ASAA0210126

- Difficulty date: May 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND BEAR STRAP AT BS 360, WATERLINE 300 CRACKED.  REPAIRED BEAR STRAP PER EA.  (M)
